Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Expansion of spherical Bessel functions in a series of Chebyshev polynomials

Authors: A. M. Arthurs and R. McCarroll
Journal: Math. Comp. 15 (1961), 159-162
MSC: Primary 33.25
MathSciNet review: 0151651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society